Everolimus Face Rash

Updated

Can you update this thread? Please share your knowledge, experience, or questions about this subject. Post a Reply if you can help. Thank you!



Conversation Starter

Carolyn Lehman Says:


Side Effects of Everolimus including face and body rash; swollen feet



Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.

More Discussions:

rash on face from tac 0.1 in eucerin cream.
I used some tac 0.1 in eucerin cream on my face in spots were zits would not go away and now I look like I have full blo... 1 reply
Rashes on face
I have developed red semi circular line on right cheek and some rashes on neck, just down the chin , which cause itching...
injectafer face rash
I completed two sessions of injectafer infusion about a month ago. A few days ago out of the blue, my face and throat br... 2 replies
Rash after quitting Lyrica
I took Lyrica (150mg daily) for 2 years. The medicine helped reduce my leg and hip gain greatly. In January I started wo... 63 replies
Facet joint injection
Anyone here ever have any experience with a facet joint injection? My pain management doctor is pushing one very hard, b... 4 replies
rash
for pain ## have a rash don't know why. ## Edith, Are you currently taking any meds? A rash typically indicates an a... 4 replies
Rashes from Tecfidera
I have been have been having this dry skin rash that started on one breast first, then it move to my back then to my che... 3 replies
Rash when switching from normal Metformin to ER?
I have been taking normal metformin (1000mg per day) since April 2014. It had a strong GI effect on me (10 bathroom trip... 3 replies
rash after taking prozac
took Prozac for 3 weeks and developed an itchy red rash over my body nothing helps how long will Prozac take to get out ... 3 replies
rash on legs after 9 days of use
My 5 yr old was placed on this med for possible uti and she came home from school today with a rash on 1 of her legs, sh... 3 replies



Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 6 March 2009.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA